# SDR SWIA200616770

- Difficulty date: June 6, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 12,859 hours, 9,949 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT AT APPROX 22,000 FEET, CAPTAIN'S SIDE FORWARD WINDSCREEN CRACKED.  REPLACED CAPTAIN'S SIDE WINDSHIELD IAW CRJ MM 56-11-01, AND RII 56-402, SN OFF 01151H9017.
